Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 12

All articles in this issue are freely accessible.

Splitting of the direct image of sheaves under the Frobenius
Rikard Bøgvad.
Proc. Amer. Math. Soc. 126 (1998), 3447-3454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622797
On an analogue of Selberg’s eigenvalue conjecture for $SL_{3}(\mathbf{Z})$
Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper.
Proc. Amer. Math. Soc. 126 (1998), 3455-3459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1600116
Order complexes of noncomplemented lattices are nonevasive
Dmitry N. Kozlov.
Proc. Amer. Math. Soc. 126 (1998), 3461-3465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621965
Completely lexsegment ideals
Emanuela De Negri and Jürgen Herzog.
Proc. Amer. Math. Soc. 126 (1998), 3467-3473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452799
Real forms of a Riemann surface of even genus
G. Gromadzki and M. Izquierdo.
Proc. Amer. Math. Soc. 126 (1998), 3475-3479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485478
Partial actions of groups and actions of inverse semigroups
Ruy Exel.
Proc. Amer. Math. Soc. 126 (1998), 3481-3494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469405
Centralizers in residually finite torsion groups
Aner Shalev.
Proc. Amer. Math. Soc. 126 (1998), 3495-3499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459149
A class of $M$-dilation scaling functions with regularity growing proportionally to filter support width
Xianliang Shi and Qiyu Sun.
Proc. Amer. Math. Soc. 126 (1998), 3501-3506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1626478
Eigenvalues of a Sturm-Liouville problem and inequalities of Lyapunov type
Chung-Wei Ha.
Proc. Amer. Math. Soc. 126 (1998), 3507-3511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622758
On one set of orthogonal harmonic polynomials
V. V. Karachik.
Proc. Amer. Math. Soc. 126 (1998), 3513-3519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621957
Semigroup properties of factors in the polar decomposition or the operator De-Moivre formula
Ximena Catepillán and Waclaw Szymanski.
Proc. Amer. Math. Soc. 126 (1998), 3521-3526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1618713
On a conjecture of F. Móricz
G. Brown and K. Y. Wang.
Proc. Amer. Math. Soc. 126 (1998), 3527-3537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452795
A necessary and sufficient condition for upper hemicontinuous set-valued mappings without compact-values being upper demicontinuous
Gan-Shang Yang and George Xian-Zhi Yuan.
Proc. Amer. Math. Soc. 126 (1998), 3539-3544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1628436
A note on invariance of spectrum for symmetric Banach *-algebras
Bruce A. Barnes.
Proc. Amer. Math. Soc. 126 (1998), 3545-3547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473655
On subwavelet sets
Eugen J. Ionascu and Carl M. Pearcy.
Proc. Amer. Math. Soc. 126 (1998), 3549-3552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476138
Boundedness of the Cesàro operator on mixed norm spaces
Ji-huai Shi and Guang-bin Ren.
Proc. Amer. Math. Soc. 126 (1998), 3553-3560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458263
Zeros of the Zak transform on locally compact abelian groups
Eberhard Kaniuth and Gitta Kutyniok.
Proc. Amer. Math. Soc. 126 (1998), 3561-3569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459128
The exposed points of the set of invariant means on an ideal
Tianxuan Miao.
Proc. Amer. Math. Soc. 126 (1998), 3571-3579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468200
A characterization of uniform continuity for Volterra equations in Hilbert spaces
Carlos Lizama.
Proc. Amer. Math. Soc. 126 (1998), 3581-3587
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469423
Lipschitz images with fractal boundaries and their small surface wrapping
Zoltán Buczolich.
Proc. Amer. Math. Soc. 126 (1998), 3589-3595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459112
Unitarily-invariant linear spaces in C*-algebras
L. W. Marcoux and G. J. Murphy.
Proc. Amer. Math. Soc. 126 (1998), 3597-3605
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610753
Linear maps preserving the isomorphism class of lattices of invariant subspaces
Ali A. Jafarian, Leiba Rodman and Peter Semrl.
Proc. Amer. Math. Soc. 126 (1998), 3607-3617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610913
Borel automorphisms with no finite invariant measure
S. Eigen, A. Hajian and B. Weiss.
Proc. Amer. Math. Soc. 126 (1998), 3619-3623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458869
A note on Toeplitz operators on discrete groups
Qingxiang Xu and Xiaoman Chen.
Proc. Amer. Math. Soc. 126 (1998), 3625-3631
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469443
Banach spaces failing the almost isometric universal extension property
D. M. Speegle.
Proc. Amer. Math. Soc. 126 (1998), 3633-3637
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458266
Wick products of the CAR algebra
E. R. Negrin.
Proc. Amer. Math. Soc. 126 (1998), 3639-3645
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1623044
A recurrence/transience result for circle packings
Gareth McCaughan.
Proc. Amer. Math. Soc. 126 (1998), 3647-3656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1327026
A characterization of round spheres
Sung-Eun Koh.
Proc. Amer. Math. Soc. 126 (1998), 3657-3660
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469418
Stability of the Wulff shape
Bennett Palmer.
Proc. Amer. Math. Soc. 126 (1998), 3661-3667
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473676
Better saddlepoint confidence intervals via bootstrap calibration
Xiaodong Zheng.
Proc. Amer. Math. Soc. 126 (1998), 3669-3679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452836
Positive solutions of nonlinear elliptic equations in the Euclidean plane
U. Ufuktepe and Z. Zhao.
Proc. Amer. Math. Soc. 126 (1998), 3681-3692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1616593
Algebras of invariant functions on the Shilov boundaries of Siegel domains
Anthony H. Dooley and Genkai Zhang.
Proc. Amer. Math. Soc. 126 (1998), 3693-3699
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625733
Convex composite functions in Banach spaces and the primal lower-nice property
C. Combari, A. Elhilali Alaoui, A. Levy, R. Poliquin and L. Thibault.
Proc. Amer. Math. Soc. 126 (1998), 3701-3708
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451793
Maximal entropy permutations of even size
William Geller and Zhenhua Zhang.
Proc. Amer. Math. Soc. 126 (1998), 3709-3713
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458873
Cycle rank of Lyapunov graphs and the genera of manifolds
R. N. Cruz and K. A. de Rezende.
Proc. Amer. Math. Soc. 126 (1998), 3715-3720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1618654
On self-intersections of immersed surfaces
Gui-Song Li.
Proc. Amer. Math. Soc. 126 (1998), 3721-3726
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459134
The order of a meridian of a knotted Klein bottle
Katsuyuki Yoshikawa.
Proc. Amer. Math. Soc. 126 (1998), 3727-3731
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468209
Absolute fixed point sets for multi-valued maps
Eric L. McDowell.
Proc. Amer. Math. Soc. 126 (1998), 3733-3741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459138
On complete metric spaces containing the Sierpinski curve
Janusz R. Prajs.
Proc. Amer. Math. Soc. 126 (1998), 3743-3747
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458258
A maximum principle for $P$-harmonic maps with $L^{q}$ finite energy
Kensho Takegoshi.
Proc. Amer. Math. Soc. 126 (1998), 3749-3753
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469437
An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$
John D. Lorch.
Proc. Amer. Math. Soc. 126 (1998), 3755-3762
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458255
Polishness of the Wijsman topology revisited
László Zsilinszky.
Proc. Amer. Math. Soc. 126 (1998), 3763-3765
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458275
A remark on Mansfield’s imprimitivity theorem
Chi-Keung Ng.
Proc. Amer. Math. Soc. 126 (1998), 3767-3768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1626462
American Mathematical Society